| Catalog Number |
3L92507 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
09/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that patient experienced pain and underwent a revision.During revision, corail stem was found to be loose, it was removed and replaced.Surgical delay of 70 minutes was reported.
Additional Manufacturer Narrative
Product complaint (b)(4) investigation summary according to the information received, "revision of corail stem found to be loose.Surgeon removed metal liner and replaced with polyethylene." the product was not returned to depuy synthes, however photos were provided for review.See attachment (xrays.Jpg, old implant form.Jpg, old implants removed.Jpg).Visual inspection of the provided x-ray revealed that there were no product problems observed with corail2 std size 8.There was not enough evidence to conform the allegation of loose.The overall complaint was unconfirmed as the observed condition of the corail2 std size 8 would not contribute to the complained device issue.Based on the investigation findings and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.